Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
193 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Vit b complex side effects

Premium Questions

Dr. Dariush Saghafi MD

the Czech Republic with complex set of symptoms for the past year including significant fatigue which has ... for thyroid, B12, CBC have been unremarkable. Has not had Vit. D done nor cortisol testing. Sleep... View answer

Answered by : Dr. Dariush Saghafi ( Neurologist)
Dr. Noble Zachariah MD

tapering down on others....it has helped but it takes time, i am quite complex...to send records would ... View answer

Answered by : Dr. Noble Zachariah ( Internal Medicine Specialist)
Dr.    Prof. Kunal Saha MD

Fdn. of Utah. What irony! He also gave me 1000 units of VIt D. I am 79 years old. He does not seem ... View answer

Answered by : Dr. Prof. Kunal Saha ( General & Family Physician)
Dr. Sumanth.P MD

Atenolol ,Co-Codamol 30/50mg, Omeprazole ,Humalog Mix25,Vit B strong,Thiamin Hydrochloride and have ... View answer

Answered by : Dr. Sumanth.P ( General & Family Physician)
Dr.  Ashok Kumar MD

up OR I just feel very tired and foggy, unfocused, confused. I know this is a common side effect. I ... to help with some of my depression/anxiety/reactivity that seems to be related to either BPII or... View answer

Answered by : Dr. Ashok Kumar ( Psychiatrist)

Public Forum Discussions

Dr. Gaurav Prajapati MD

with diuretic, Vit C, Pravastatin 20mg, mvt, I was concerned about the diuretic so also take B-complex and COQ10 ... View answer

Answered by : Dr. Gaurav Prajapati ( General & Family Physician)
Dr.  Prashant D. Shah MD

as a vit D and he told me that doesn t need to take vit D any more , i just want to know if there is any side effects for devarol?.. and the doctor also told me to give him osteocare as a... View answer

Answered by : Dr. Prashant D. Shah ( Homeopath)
Dr. Het Ram Bishnoi MD

dear doctor i have pcod problem doctor suggested me to take thyronorm 25mcg daliy morning vit empty stomach .wen iam taking metformin it cause nausea,vomitting, it didnt suit for my health .so pls suggest ... View answer

Answered by : Dr. Het Ram Bishnoi ( General & Family Physician)
Dr. Manoj Raut MD

what is treatment of side effects of this drug like: joint pain, bone pain, calve pain, foot edema, I cannot walk as an exercise, in regular exam : BP is NL, BMD is NL , ca , p, alk ph NL, vit D NL,... View answer

Answered by : Dr. Manoj Raut ( General & Family Physician)
Dr. Priyamadhaba Behera MD

what are side effects of metoprolol tartate? dosage taking: 25 mg 2 x daily. also taking supplements: turmeric, 406 mg; aspirin, 81mg, 1 x daily; B vitamin complex; MK-7960 mcg daily; L-Arginine, 1 ... View answer

Answered by : Dr. Priyamadhaba Behera ( General & Family Physician)

Mobile Questions and Answers

Dr. Manisha Jain MD

No. These medicines do not have any side effects on fetus

Dr.  Aarti Abraham MD

Dr.    Muhammad Ahmad MD